Avatar universal
micronor the pill
iv been on micronor pill for over a year  and havent had a period is this normal
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are good.
Micronor contraceptive tablets are taken every day on a continuous basis, without a break. It can cause menstrual irregularities, such as irregular bleeding or missed periods. If you are concerned that you have not had withdrawal bleeding for 1 year it is best to discuss it with your doctor. If you have been taking the pills regularly the chances that you could be pregnant are very less. Seeking consultation from a gynecologist will be helpful.
Best wishes and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
17049300 tn?1457716777
Blank
Philadelphia, PA
15394896 tn?1468598227
Blank
Lahore, Pakistan
Avatar universal
Blank
Avatar universal
Blank